Alert archive / West Virginia / Flash Flood Warnings in 2026

Flash Flood Warning 1, NWS Charleston, WV

February 20, 20268 counties in West Virginia

NWS Charleston, WV issued this flash flood warning at Feb 20, 2026, 5:32 AM EST for 8 counties in West Virginia. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2026, 5:32 AM EST (10:32 UTC)
Expired
Feb 20, 2026, 8:30 AM EST
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Boone County, WV, Fayette County, WV, Kanawha County, WV, Lincoln County, WV, Logan County, WV, Mingo County, WV, Raleigh County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 47 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 6:15 AM ESTFLASH FLOOD2 Ese Mount Gay, WVMud Fork Rd impassable due to flash flooding.
Feb 20, 6:20 AM ESTFLASH FLOOD3 Sw Chapmanville, WVHigh water on Crawley Creek Rd/Upper Crawley Creek Rd.
Feb 20, 6:25 AM ESTFLASH FLOOD5 Wnw Mount Gay, WVHigh water affecting Mud Fork Rd/Mountaintop View Rd.
Feb 20, 6:55 AM ESTFLASH FLOOD4 Se Madison, WVHigh water affecting WV-85.
Feb 20, 8:00 AM ESTFLOOD3 E Chapmanville, WVGarretts Fork Rd closed due to high water.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2026-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2026-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

841 
WGUS51 KRLX 201032
FFWRLX
WVC005-019-039-043-045-059-081-099-201330-
/O.NEW.KRLX.FF.W.0001.260220T1032Z-260220T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
532 AM EST Fri Feb 20 2026

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Central Boone County in central West Virginia...
  Southeastern Kanawha County in central West Virginia...
  Southwestern Lincoln County in central West Virginia...
  Northwestern Fayette County in southeastern West Virginia...
  Northwestern Raleigh County in southeastern West Virginia...
  Northwestern Logan County in southern West Virginia...
  Northwestern Mingo County in southern West Virginia...
  South Central Wayne County in western West Virginia...

* Until 830 AM EST.

* At 532 AM EST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Madison, Logan, Montgomery, Ansted, Chapmanville, Glasgow, 
  Smithers, Gauley Bridge, Pratt, Van, Chief Logan State Park, 
  Burnwell, Mount Gay-Shamrock, Holden, Powellton, Harts, Hawks Nest 
  State Park, Danville, Whitesville and West Logan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3791 8246 3806 8189 3827 8124 3823 8119
      3813 8090 3773 8230 3775 8233 3778 8233
      3781 8240 3787 8241

FLASH FLOOD...RADAR INDICATED

$$

5

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Feb 20, 3:23 AM EST, 2 hours 9 minutes earlier. Its key messages:

  • 1) Strong thunderstorms remain possible through the early morning hours, with locally heavy rainfall also leading to flood concerns across portions of northeast Kentucky, southeast Ohio, and West Virginia.
  • 2) Gusty winds develop across the area today.
  • 3) A system brings colder weather and an opportunity for accumulating snow late Saturday night into Monday.
Area forecast discussion, Feb 20, 3:23 AM EST, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
323 AM EST Fri Feb 20 2026

.WHAT HAS CHANGED...
Increasing potential of accumulating snow with a system late
this weekend into early next week.

&&

.KEY MESSAGES...
- 1) Strong thunderstorms remain possible through the early
  morning hours, with locally heavy rainfall also leading to
  flood concerns across portions of northeast Kentucky,
  southeast Ohio, and West Virginia.

- 2) Gusty winds develop across the area today.

- 3) A system brings colder weather and an opportunity for
  accumulating snow late Saturday night into Monday.

&&

.DISCUSSION...
KEY MESSAGE 1...

Rain showers and thunderstorms are currently progressing through the
area, with additional activity approaching from the south and west
in advance of a cold front. In addition to the ongoing potential for
scattered strong to severe storms, locally heavy rainfall raises
concerns over flooding. Areas at greatest risk of flooding are those
that already received heavy rain yesterday, and portions of the
northeast mountains where additional moisture may be contributed by
snow melt. Therefore, a Flood Watch remains in effect for portions
of northeast Kentucky, southeast Ohio, and West Virginia this
morning.

Showers and thunderstorms are expected to taper off from west to
east as a cold front sweeps through the area later this morning,
bringing an end to both the severe and flood threats.

KEY MESSAGE 2...

Gusty winds are expected to accompany a cold front across the area
this morning, with breezy conditions then anticipated to continue as
stronger winds aloft mix down to the surface during the day. The
majority of the area is projected to see gusts of 25 to 40 mph,
though locally stronger gusts may be possible along the higher
ridges of the northeast mountains. Confidence in reaching Wind
Advisory criteria is low enough to forego issuance, though an SPS
may be needed later this morning.

KEY MESSAGE 3...

This weekend, one area of low pressure will be present over the
Great Lakes while another low tracks across the southeast US towards
the Atlantic. This second system is then projected to intensify as
it rides north along the Mid-Atlantic Coast early next week.

Moisture is projected to increase late Saturday night into Sunday,
with an initial mix of rain and snow expected to turn to all snow as
an upper trough ushers colder air into the area Sunday morning.
Although the system begins to pull away from the area late Sunday
night, a feed of moisture from the Great Lakes sustains potential
for light snow showers through Monday.

Highest confidence in receiving four or more inches of snow exists
in and near the WV mountains, with lesser amounts expected to the
south and west. Confidence is also increasing in the need for a
Winter Storm Watch for the northeast mountains and adjacent
foothills.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
Although most sites remain VFR at present, periods of MVFR or
worse conditions are expected to develop as rain showers and
thunderstorms continue to progress across the area overnight.
Restrictions will improve in the wake of a cold front, with a
return to area wide VFR anticipated to occur mid to late
morning.

LLWS may be possible overnight, with some strong gusts occurring
in storms. West to southwest winds are expected to strengthen
during the day, with 25-35 kt gusts possible across the area.
Winds should then start to ease after 00Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SATURDAY...

ALTERNATE SCENARIOS: Timing and intensity of showers,
thunderstorms, and associated restrictions could vary from the
forecast. Timing of improvement to VFR may also vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                        FRI 02/20/26
UTC 1HRLY       05   06   07   08   09   10   11   12   13   14   15   16
EST 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
CRW CONSISTENCY  M    H    M    M    M    H    H    M    H    H    H    H
HTS CONSISTENCY  M    H    M    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    M    M    H    H    H    H    H
EKN CONSISTENCY  L    L    M    M    H    H    M    M    H    M    H    H
PKB CONSISTENCY  M    H    H    H    H    H    M    H    L    H    H    H
CKB CONSISTENCY  M    H    L    H    M    M    H    M    H    M    H    H

AFTER 06Z SATURDAY...
IFR conditions possible in snow and low ceilings, particularly
across the mountains from Saturday night through Sunday, possibly
Monday too.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 7 AM EST this morning for WVZ005>008-013>020-
     026>032-039-040-517>526.
OH...Flood Watch until 7 AM EST this morning for OHZ086-087.
KY...Flood Watch until 7 AM EST this morning for KYZ101>103-105.
VA...None.

&&

DISCUSSION...20
AVIATION...20

In the hours before

Special weather statement, Feb 20, 2:47 AM EST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Charleston WV
247 AM EST Fri Feb 20 2026

KYZ105-WVZ005-013-024>026-200830-
Lawrence KY-Boone WV-Lincoln WV-Logan WV-Mingo WV-Wayne WV-
247 AM EST Fri Feb 20 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN LAWRENCE...
NORTHWESTERN MINGO...LINCOLN...NORTHWESTERN LOGAN...SOUTHERN WAYNE
AND NORTHWESTERN BOONE COUNTIES THROUGH 330 AM EST...

At 246 AM EST, Doppler radar was tracking a cluster of strong
thunderstorms near Dunlow, or 14 miles south of Wayne, moving east at
50 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Madison, Chapmanville, Ranger, Spurlockville, Harts, Gill, Charley,
Kiahsville, Dunlow, Julian, Hode, Danville, Turtle Creek, Crum,
Glenhayes, Palermo, Wilsondale, Alkol, Mud, and Yawkey.

This includes Route 119 between mile markers 48 and 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3798 8274 3830 8193 3806 8176 3786 8241
      3790 8244 3791 8246 3790 8247 3792 8248
      3793 8250 3794 8249 3796 8253 3795 8258
      3793 8259
TIME...MOT...LOC 0746Z 251DEG 42KT 3803 8234

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

5
Special weather statement, Feb 20, 3:20 AM EST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Charleston WV
320 AM EST Fri Feb 20 2026

WVZ025-026-034-200845-
Wyoming WV-Boone WV-Logan WV-
320 AM EST Fri Feb 20 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WYOMING...CENTRAL
LOGAN AND CENTRAL BOONE COUNTIES THROUGH 345 AM EST...

At 319 AM EST, Doppler radar was tracking a cluster of strong
thunderstorms near Chief Logan State Park, or near Logan, moving east
at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Madison, Logan, Chapmanville, Van, Amherstdale-Robinette, Chief Logan
State Park, Mount Gay-Shamrock, Wharton, Mallory, Holden, West Logan,
Mitchell Heights, Mount Gay, Verdunville, Turtle Creek, Cyclone,
Blair, Amherstdale-Robine, Sharples, and Jeffrey.

This includes Route 119 between mile markers 25 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3785 8213 3785 8211 3787 8212 3799 8205
      3802 8196 3802 8194 3803 8193 3803 8191
      3804 8191 3811 8171 3771 8163
TIME...MOT...LOC 0819Z 272DEG 47KT 3790 8195

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

5
Special weather statement, Feb 20, 3:54 AM EST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Charleston WV
354 AM EST Fri Feb 20 2026

WVZ517>520-522-200930-
Southeast Nicholas WV-Southeast Webster WV-Southeast Fayette WV-
Northwest Nicholas WV-Northwest Fayette WV-
354 AM EST Fri Feb 20 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN NICHOLAS...SOUTH CENTRAL
WEBSTER AND NORTHEASTERN FAYETTE COUNTIES THROUGH 430 AM EST...

At 354 AM EST, Doppler radar was tracking a cluster of strong
thunderstorms over Ansted, or 8 miles north of Fayetteville, moving
east at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Summersville, Richwood, Ansted, Hawks Nest State Park, Craigsville,
Kesslers Cross Lanes, Canvas, Drennan, Nettie, and Mount Nebo.

This includes Route 19 between mile markers 21 and 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3821 8051 3808 8071 3810 8088 3808 8089
      3806 8087 3805 8083 3806 8080 3804 8083
      3803 8080 3800 8079 3801 8081 3810 8119
      3828 8109 3834 8058 3833 8055 3835 8052
      3836 8042
TIME...MOT...LOC 0854Z 267DEG 47KT 3816 8106

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

5
Special weather statement, Feb 20, 3:59 AM EST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Charleston WV
359 AM EST Fri Feb 20 2026

WVZ515>518-200930-
Northwest Raleigh WV-Southeast Raleigh WV-Southeast Fayette WV-
Northwest Fayette WV-
359 AM EST Fri Feb 20 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN RALEIGH AND FAYETTE
COUNTIES THROUGH 430 AM EST...

At 359 AM EST, Doppler radar was tracking a strong thunderstorm near
Burnwell, or 10 miles west of Fayetteville, moving east at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fayetteville, Rainelle, Babcock State Park, Oak Hill, Mount Hope,
Powellton, Bradley, Piney View, Meadow Bridge, Pax, Thurmond, and
Artie.

This includes the following highways...
 West Virginia Turnpike between mile markers 53 and 66.
 Route 19 between mile markers 4 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3793 8143 3797 8141 3797 8138 3813 8134
      3805 8085 3805 8081 3804 8083 3802 8080
      3800 8079 3798 8077 3795 8081 3787 8075
      3787 8081 3782 8094 3781 8092 3780 8093
TIME...MOT...LOC 0859Z 271DEG 50KT 3799 8129

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

5
Special weather statement, Feb 20, 4:15 AM EST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Charleston WV
415 AM EST Fri Feb 20 2026

WVZ026-034-515-516-518-200945-
Wyoming WV-Northwest Raleigh WV-Southeast Raleigh WV-Boone WV-
Southeast Fayette WV-
415 AM EST Fri Feb 20 2026

...A STRONG THUNDERSTORM WILL IMPACT RALEIGH...NORTHEASTERN WYOMING
AND SOUTHEASTERN BOONE COUNTIES THROUGH 445 AM EST...

At 415 AM EST, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Oceana, or 13 miles north of Pineville, moving
east at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Beckley, Mabscott, Oceana, Sophia, Crab Orchard, Dry Creek,
Macarthur, Bradley, Shady Spring, Beaver, Piney View, Stanaford, Coal
City, Prosperity, Twin Falls State Park, Daniels, Lester, Rhodell,
Ghent, and Josephine.

This includes the following highways...
 West Virginia Turnpike between mile markers 28 and 52.
 Interstate 64 in West Virginia between mile markers 120 and 137.
 Route 19 between mile markers 1 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3766 8169 3778 8164 3779 8161 3780 8163
      3785 8161 3793 8146 3783 8092 3782 8094
      3776 8089 3774 8092 3769 8088 3768 8088
      3767 8090 3770 8091 3771 8098 3770 8097
      3764 8107 3760 8108 3760 8114 3758 8119
TIME...MOT...LOC 0915Z 264DEG 42KT 3777 8151

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

5
Special weather statement, Feb 20, 4:18 AM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Charleston WV
418 AM EST Fri Feb 20 2026

WVZ024-025-034-200945-
Wyoming WV-Logan WV-Mingo WV-
418 AM EST Fri Feb 20 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MINGO...NORTHWESTERN
WYOMING AND SOUTHERN LOGAN COUNTIES THROUGH 445 AM EST...

At 417 AM EST, Doppler radar was tracking a strong thunderstorm over
Buskirk, or near Williamson, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Williamson, Oceana, Man, Delbarton, Hanover, R.d. Bailey Lake,
Gilbert Creek, Mallory, Amherstdale-Robinette, South Williamson, Red
Jacket, Chattaroy, Aflex, Hinch, Matewan, Gilbert, Chauncey, Coal
Mountain, Bruno, and Sarah Ann.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3756 8208 3756 8212 3755 8213 3757 8214
      3758 8212 3759 8213 3759 8216 3762 8216
      3762 8218 3765 8218 3765 8219 3763 8219
      3763 8221 3765 8223 3767 8229 3773 8230
      3783 8165 3780 8163 3756 8159 3755 8207
TIME...MOT...LOC 0917Z 263DEG 44KT 3765 8219

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

5

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 7:39 PM ESTSpecial Weather StatementRLXDoddridge51 min
Feb 19, 11:11 PM ESTSpecial Weather StatementRLXWood19 min
Feb 19, 11:25 PM ESTSevere Thunderstorm WarningRLXJackson, Mason, Wirt, Wood35 min
Feb 19, 11:33 PM ESTSevere Thunderstorm WarningRLXPleasants, Ritchie, Wirt, Wood27 min
Feb 19, 11:58 PM ESTSevere Thunderstorm WarningRLXDoddridge, Pleasants, Ritchie, Tyler, Wood32 min
Feb 20, 12:02 AM ESTSpecial Weather StatementRLXWood13 min
Feb 20, 12:05 AM ESTSevere Thunderstorm WarningRLXJackson, Mason, Putnam, Roane, Wirt25 min
Feb 20, 12:08 AM ESTSevere Thunderstorm WarningRLXTyler37 min
Feb 20, 12:14 AM ESTSevere Thunderstorm WarningRLXJackson, Mason31 min
Feb 20, 12:27 AM ESTSpecial Weather StatementRLXPleasants, Tyler18 min
Feb 20, 12:34 AM ESTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Jackson, Ritchie, Roane, Wirt26 min
Feb 20, 12:38 AM ESTSpecial Weather StatementRLXPleasants, Tyler22 min
Feb 20, 12:41 AM ESTSevere Thunderstorm WarningRLXJackson, Wirt, Wood19 min
Feb 20, 12:46 AM ESTTornado WarningRLXJackson, Roane, Wirt14 min
Feb 20, 12:59 AM ESTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Gilmer, Ritchie31 min
Feb 20, 1:00 AM ESTTornado WarningRLXCalhoun, Jackson, Roane, Wirt15 min
Feb 20, 1:13 AM ESTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Roane, Wirt17 min
Feb 20, 1:22 AM ESTSevere Thunderstorm WarningRLXDoddridge, Gilmer, Harrison, Lewis, Upshur23 min
Feb 20, 1:27 AM ESTSpecial Weather StatementRLXGilmer18 min
Feb 20, 1:45 AM ESTSpecial Weather StatementRLXHarrison15 min
Feb 20, 1:49 AM ESTSpecial Weather StatementRLXRitchie26 min
Feb 20, 1:53 AM ESTSpecial Weather StatementRLXWayne37 min
Feb 20, 1:56 AM ESTSpecial Weather StatementRLXHarrison19 min
Feb 20, 2:03 AM ESTSpecial Weather StatementRLXDoddridge27 min
Feb 20, 2:15 AM ESTSpecial Weather StatementRLXRitchie30 min
Feb 20, 2:16 AM ESTSpecial Weather StatementRLXBarbour, Taylor29 min
Feb 20, 2:21 AM ESTSevere Thunderstorm WarningRLXLogan, Mingo24 min
Feb 20, 2:44 AM ESTSevere Thunderstorm WarningRLXBoone, Logan, Mingo32 min
Feb 20, 2:47 AM ESTSpecial Weather StatementRLXLincoln43 min
Feb 20, 3:14 AM ESTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh46 min
Feb 20, 3:20 AM ESTSpecial Weather StatementRLXBoone, Logan25 min
Feb 20, 3:27 AM ESTSevere Thunderstorm WarningRLXLogan, Mingo20 min
Feb 20, 3:42 AM ESTSevere Thunderstorm WarningRLXBoone, Logan, Mingo, Raleigh, Wyoming33 min
Feb 20, 3:54 AM ESTSpecial Weather StatementRLXNicholas36 min
Feb 20, 3:59 AM ESTSpecial Weather StatementRLXFayette31 min
Feb 20, 4:15 AM ESTSpecial Weather StatementRLXRaleigh30 min
Feb 20, 4:18 AM ESTSpecial Weather StatementRLXMingo27 min
Feb 20, 4:25 AM ESTSevere Thunderstorm WarningRLXBoone, Logan, Mingo, Raleigh, Wyoming35 min
Feb 20, 4:58 AM ESTSevere Thunderstorm WarningRLXRaleigh, Wyoming32 min
Feb 20, 8:29 AM ESTAreal Flood WarningRLXBoone, Lincoln, Logan, Mingo, Raleigh, Wayne8 hr
Feb 20, 11:26 AM ESTWinter Storm WatchRLXBarbour, Boone, Braxton, Calhoun, Clay, Fayette and 14 more25 hr
Feb 20, 12:37 PM ESTAreal Flood WarningRLXRandolph11 hr

Nearby

Flash Flood Warnings in West Virginia, 2026Every flash flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.